# SDR 95FDEA01599

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: A-Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, HYD A-SYS QTY, FELL FROM 3.5 TO 1.625 GALLONS.  UPON BLOCK, FOUND 3 GALLONS IN SYS, BELIEVE AIR IN SYS FROM PREVIOUS MX REF WRI 29-10/378.  SERVICED HYD AS REQ, CYCLED FLT CONTROLS SEVERAL TIMES AND NO LEAKS OR QTY DROP NOTED.  OK FOR SERVICE.
